# SDR DHL2002743502

- Difficulty date: November 8, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DENT IN FUSELAGE SKIN AT FS 1120 SRT 18RT.  CUT-OUT DAMAGE AREA,  AND FABRICATED FILLER IAW B-727 SRM 53-30-3 AND FABRICATED DOUBLER IAW B-727 SRM 53-30-3. ALODINED AND PRIMED IAW B-727 SRM 51-10-2. INSTALLED FILLER AND DOUBLER IAW B-727 SRM 51-30-2 AND 53-30-3.
